Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 1, Pages 105-109
http://dx.doi.org/10.1155/S0161171286000133

Comparison theorems for fourth order differential equations

1Department of Mathematics, University of Houston, University Park, Houston 77004, Texas, USA
2Department of Mathematics, Texas Southern University, Houston 77004, Texas, USA

Received 23 April 1984; Revised 1 August 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Garret J. Etgen and Willie E. Taylor, Jr., “Comparison theorems for fourth order differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 105-109, 1986. https://doi.org/10.1155/S0161171286000133.